MAUDE Adverse Event Report: HEALTH BACONS, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HEALTH BACONS, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a breast surgery on july 15th, the physician using the localizer reader was not able to find the localizer tag during the procedure.It was reported that the tag was placed on a margin for the sample to be collected 1 week before and during the procedure the tag was separated from the sample and fell into the breast cavity where it was sucked by the suction line.The physician due to not being able to find the tag had to perform an additional excision on the sample and the patient had to be kept over 1 additional hour under general anesthesia.The tag was wound at the end of the procedure in one of the cannisters where the suction line ends.No other information is available.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HEALTH BACONS, INC
250 campus drive
marlborough MA 01752
MDR Report Key12315848
Report Number3013649990-2021-00006
Device Sequence Number4002781
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(11)210315
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K193189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCALIZER TAG AND SURGICAL PROBE
Outcome Attributed to Adverse Event Other;